# SDR SCNA20170616141

- Difficulty date: June 13, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N818SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29646
- Aircraft time: 34,823 hours, 14,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, DOOR THRESHOLD WEB CORRODED AT FASTENER HOLES FROM BS 787 - 847, UPPER AND LOWER SURFACES.  REMOVED CORRODED THRESHOLD WEB AND INSTALLED NEW THRESHOLD WEB.
